# SDR SWAA2022122885276

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 16,944 hours, 8,316 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING HORN SOUNDED AT 15;700 FT.   COMPLIED WITH CONDITIONAL INSP 05-51-91.   CABIN PRESSURE LEAK TEST.  DISCOVERED BOTH ENGINE BLEED SWITCHES IN THE OFF POSTION WHEN ACFT RETURNED TO GATE.  AHM CONFIRMED NO DUCT PRESSURE FOR ENTIRETY OF FLIGHT.  SWITCH POSITION CONFIRMED WITH FDR DOWNLOAD AMM 31-31-00. NOT A DECOMPRESSION EVENT; ACFT NEVER PRESSURIZED.
